# SDR AALA20050115

- Difficulty date: February 11, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T2324/11 - STRONG ODOR OF OILY SMELL IN COCKPIT AT LIFT OFF.  F/A REPORTED SMOKE IN CABIN.  ALSO, VERY LIGHT HAZE IN COCKPIT.  TURNED OFF RECIRCULATION FAX AND OPENED RADIO RACK VENTURE IN ATTEMPT TO REMOVE SMOKE.  ACCOMPLISHED SMOKE OR FUME REMOVAL CHECK LIST.  FLIGHT ATTENDANT REPORTED SMOKE BEGAN TO DISSIPATE ABOUT THREE MINUTES LATER BUT SMOKE IN SMALL AMOUNTS REMAINED UNTIL LANDING.  FLIGHT ATTENDANT REPORTED SMOKE WAS WORSE IN AFT CABIN THAN IN FORWARD CABIN.  ACCOMPLISHED WORKCARDS 5701, 21 96 01 AND 21 92 12 (PACK BURN) AND REPLACED COALESCER BAGS AND CLEANED OUT COALESCER FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
